Menstruation Does Not Stop When Using Birth Control And Birth Control Pills?
Hello doctor, I have a baby on September 2, 2019, after my childbirth, I injected another 3 months. After 1 week I tried on October 29 until the date on December 12, it didn’t stop. bleed like men. is there any danger to the doctor? Oh, I have given birth 3x as a SC. Prtm children have died in a sentence affected by the TORCH virus. Second child n third, finally healthy and live, their distance is only 1 year 9 months … Please answer and solution
Thank you for the question.
The use of contraceptive pills and birth control pills, because they both contain synthetic hormones, can indeed cause abnormal bleeding from the vagina. Frequently, as long as you are disciplined using the KB according to doctor's instructions, bleeding like this is not dangerous, and will improve slowly in 1-3 months by living a healthy lifestyle, such as regular sleep 6-8 hours a day, regular exercise, more diligent eating fruit and vegetables, maintain ideal body weight, do not stress or worry excessively, and also not carelessly take medicine without doctor's advice.
You need to be vigilant if bleeding outside the menstrual cycle as you experience it continues over and over for months, in large quantities, or accompanied by other complaints, such as severe stomach cramps, abnormal vaginal discharge, fertility disorders, and so on. In these conditions, it could be that your complaint appears related to an illness, such as myoma, pelvic inflammation, cervical cancer, endometriosis, adenomyosis, bleeding disorders, thyroid gland disorders, etc. that need further treatment from a doctor or obstetrician. Usually, if the doctor suspects an illness as mentioned earlier, not only does an interview and physical examination, he will also direct you to undergo an ultrasound examination, hormone tests, pap smears, or other supporting tests.
Hope this helps ...